# SDR CA130828002

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,019 hours
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Nlg
- Part time: 20,860 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING GEAR UP SELECTION, THE NLG DIDN`T RETRACT AND FLIGHT CREW RECEIVED A GEAR DISAGREE WARNING.  THE NLG RETRACTED SHORTLY AFTER.  DECISION WAS TAKEN TO RETURN AND LAND, UPON GEAR DOWN SELECTION THE NLG DIDN`T EXTEND.  A SUCCESSFUL ALTERNATE EXTENSION WAS CARRIED OUT AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. THE ACFT WAS RELEASED UNDER MEL 32-30-01 AND FLEW TO A MAINTENANCE BASE.  THE NLG SOLENOID SELECTOR VALVE WAS REPLACED, THE SYS TESTED SERVICEABLE AND THE ACFT RELEASED FOR SERVICE.
